# SDR AALA202108119350

- Difficulty date: July 25, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N126UW
- Make and model: Airbus A320-214
- Aircraft serial: 4149
- Aircraft time: 31,185 hours, 16,877 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320701
- Condition: Corroded
- Location: R2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON R2 DOOR SILL MEASURING L=2.0 IN. W=1.0 IN. D=0.075 IN. REPLACED SILL PER SRM 51-72-11 AND DWG E53474250.
